# SDR USAA2013101800012

- Difficulty date: October 17, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 31,493 hours, 11,345 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 3079
- Condition: Faulty
- Location: Lavatory
- Part time: 39,076 hours, 14,776 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LAVATORY "A" SMOKE DETECTOR FAULT.  MX R & R LAVATORY "A" SMOKE DETECTOR IAW AMM 26-17-15.  OPS TEST GOOD.
